# SDR SWIA201024620

- Difficulty date: July 29, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 30,927 hours, 43,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP SKIN CRACKED.  (C CHECK)  REPLACED LEFT NACELLE FLAP.
